Inverse semigroup shifts over countable alphabets
Semigroup Forum , Volume 96 - Issue 2 p. 203- 240
In this work we characterize shift spaces over infinite countable alphabets that can be endowed with an inverse semigroup operation. We give sufficient conditions under which zero-dimensional inverse semigroups can be recoded as shift spaces whose correspondent inverse semigroup operation is a 1-block operation, that is, it arises from a group operation on the alphabet. Motivated by this, we go on to study block operations on shift spaces and, in the end, we prove our main theorem, which states that Markovian shift spaces, which can be endowed with a 1-block inverse semigroup operation, are conjugate to the product of a full shift with a fractal shift.
|Inverse semigroups, Markov shifts, Shift spaces, Symbolic dynamics, Topological dynamics, Topological semigroups|
Gonçalves, D. (Daniel), Sobottka, M. (Marcelo), & Starling, C. (2018). Inverse semigroup shifts over countable alphabets. Semigroup Forum, 96(2), 203–240. doi:10.1007/s00233-017-9858-5